skin-hair-icon
Jock itch/ dhobi itch, since college
I used salycylic acid,coconut oil base initially. Cure was temporary. Later Clotrimanazole lotion/creme with grisofulvin tabs. Discontinued.      ointment. The continuous intake of grisofulvin, side effected with low back neck pain, dizziness in night while urinating. Stopped tablets. Instead used TINADERM Lotion. Itch faded for certain weeks. But reappear. I felt OK. Supply of Tinaderm stopped. Things worsened. Dr. from Bangalore prescribed Itrafung. Conditions repeated.I do not know what to do.Please let me know Is there a permanent remedy, in any medical treatment- allopathy, homeopathy, siddha, ayurveda or naturopathy. Please inform the Best one, and prescribe. Note: I am diabetic since 8 years only. I take Glycomet GP1, my sugar level is under control i.e. between 150 and 250, only. Please Advise. Thanks and Regards. MURTHI,N.
156 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Treatment depends on the severity...Fungus or yeast infection....common around skin folds like thighs and genitals.. avoid sweating, sharing clothes,towels and soap.. specific medicine required depends on the severity.. for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Good that Tinaderm cream is stopped U might have damaged this skin further Who gave you Griseofulvin for so long
Next Steps
Stop self medication consult a dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.